• IMA sites
  • IMAJ services
  • IMA journals
  • Follow us
  • Alternate Text Alternate Text
עמוד בית
Sun, 26.05.24

CASE COMMUNICATION

IMAJ | volume 25

Journal 1, January 2023
pages: 75-76

Docetaxel-induced Acute Myositis

1 Institute of Oncology, Davidoff Cancer Center, Rabin Medical Center (Beilinson Campus), Petah Tikva, Israel 2 Department of Diagnostic Radiology, Rabin Medical Center (Beilinson Campus), Petah Tikva, Israel 3 Sackler Faculty of Medicine, Tel Aviv University, Tel Aviv, Israel

Summary

Docetaxel (Taxotere®), obtained from the European yew Taxus baccata, is a widely used chemotherapeutic agent active against a variety of solid tumors including breast, lung, ovarian, gastric, head and neck, and prostate cancers. The drug is administered intravenously on a weekly or three-weekly schedule. Its main side effects include myelosuppression, fatigue, myalgias, arthralgias, fluid retention, peripheral neuropathy, paronychia, and lacrimation [1]. Myositis, however, has rarely been reported.

We describe a breast cancer patient who developed severe acute myositis while on treatment with docetaxel.

Legal Disclaimer: The information contained in this website is provided for informational purposes only, and should not be construed as legal or medical advice on any matter.
The IMA is not responsible for and expressly disclaims liability for damages of any kind arising from the use of or reliance on information contained within the site.
© All rights to information on this site are reserved and are the property of the Israeli Medical Association. Privacy policy

2 Twin Towers, 35 Jabotinsky, POB 4292, Ramat Gan 5251108 Israel